# SDR VNAA20251216022

- Difficulty date: December 16, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N634NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15378
- Aircraft time: 20,735 hours, 15,998 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Canister
- Part number: CC67012940
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CANISTER WELDED NO.3, ON WS148.01 OF INTERNAL RH MAIN FUEL TANK.  CRACK ON CANISTER WELDED NO.3, ON WS148.01 OF INTERNAL RH MAIN FUEL TANK WAS REPAIRED PER REO 670-57-42-577 REV - -
